Is it safe to use Accutane with tca chemical peel?

No. You should not ever use peels or lasers if you've been on Accutane recently. Speak with your prescribing dermatologist.
No. A tca peel will burn off the superficial layers of skin which have to regenerate to heal. Accutane slows the regeneration process so it's use with a chemical peel can lead to poor wound healing and scarring. Generally, it is recommended to wait at least 6 months after stopping Accutane before proceeding with a peel.
I'd say NO. Even though tca (trichloroacetic acid) peels are usually mild, they do involve superficial wounds to the skin in order to "work, " so the risk of scarring is increased in a patient using accutane. Some may disagree, but once scarred, it's too late to say "i didn't think that would happen." i'd wait 6-12 months after stopping Accutane for any peel or elective surgery.

Related Questions

How do I reverse the mouth wrinkle lines I developed after doing a TCA chemical peel myself?

See. your dermatologist. The lines were not caused by the peel but by aging, sun exposure and heredity. Your dermatologist will recommend Botox and/or fillers as appropriate. Read more...

I've had a tca 7% salicylic 2 % chemical peel done on my face, about 6 weeks ago. And now I'm getting small bumps on my face, same colour as my skin. Ideas?

Bumps after peel. It is nearly impossible to tell what the bumps are without photographs. It is not uncommon for one to get a break-out of rosacea (adult acne) or even acne after a chemical peel. These bumps are usually slightly pink. Read more...